# SDR UALA2013032801988

- Difficulty date: March 27, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 47,418 hours, 12,080 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER OFF OF LIGHT ASSEMBLY.  INSTALLED COVER.
